对多元模糊值周期连续函数,三角逼近的Korovkin逼近定理可由模糊型连续模获得,最后给出了有关模糊值函数的Fejér算子逼近的应用.
We prove the trigonometric Korovkin approximation theorem for fuzzy valued functions of several variables and verify the approximation via the fuzzy modulus of continuity. Some applications concerning Fejér operators of fuzzy valued functions are also given.
[1] ZADEH L A. Fuzzy sets[J]. Inf Control, 1965, 8(3): 338-353. DOI:10.1016/S0019-9958(65)90241-X.
[2] ANASTASSIOU G A. Fuzzy mathematics: Approximation theory[M]. Heidelberg: Springer, 2010.
[3] GOETSCHEL R, VOXMAN W. Elementary fuzzy calculus[J]. Fuzzy Sets Syst, 1986, 18(1): 31-43. DOI:10.1016/0165-0114(86)90026-6.
[4] DEMIRCI K, DIRIK F. Four-dimensional matrix transformation and rate of A-statistical convergence of periodic functions[J]. Math Comput Model, 2010, 52(9/10): 1858-1866. DOI:10.1016/j.mcm.2010.07.015.
[5] STOROZˇENKO È A. Approximation of functions of class Hp,0<p≤1[J]. Math USSR-Sb, 1978, 34(4): 527-545. DOI: 10.1070/SM1978v034n04ABEH001228.
[6] 陈英伟,王志军.四元数Hardy空间中的slice正则Jackson定理[J].河北大学学报(自然科学版), 2019, 39(3): 230-234. DOI: 10.3969/j.issn.1000 -1565.2019.03.002.
[7] ANASTASSIOU G A. Fuzzy approximation by fuzzy convolution type operators[J]. Comput Math Appl, 2004, 48(9): 1369-1386. DOI:10.1016/j.camwa.2004.10.027.
[8] TAS E, YURDAKADIM T, ATLIHAN O G. Korovkin type approximation theorems in weighted spaces via power series method[J]. Oper Matrices, 2018, 12(2): 529-535. DOI: 10.7153/oam-2018-12-32.
[9] AHIN P O, DIRIK F. A Korovkin-type theorem for double sequences of positive linear operators via power series method[J]. Positivity, 2018, 22(1): 209-218. DOI:10.1007/s11117-017-0508-7.
[10] DEVORE R A, LORENTZ G G. Construction approximation[M]. Berlin: Springer-Verlag, 1993.
[11] GARNETT J B. Bounded analytic functions[M]. New York: Academic Press, 1981. (